# SDR 2007FA0000087

- Difficulty date: November 11, 2003
- Submitted: January 30, 2007
- Operation: General aviation
- Aircraft: N159AD
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT NR 7, STAGE OF FLIGHT: TAKEOFF ROLL, 2ND ATTEMPT, CAPTAINS AIR SPEED INDICATOR INOPERATIVE.  REMOVED CAPTAINS AIRSPEED INDICATOR QUICK DISCONNECTS, PURGED WITH NITROGEN, FOUND BLOCKAGE AT PITOT HEAD, REMOVED BLOCKAGE RECONNECTED QUICK DISCONNECTS.  OPS CHECK GOOD, ALL WORK DONE IAW AMM, CHP 34.  (K)
